pic

    JProf Dr Maria Beatrice Pozzetti

    Office 5/229, 5th floor
    Mathematical Institute
    Heidelberg University
    Im Neuenheimer feld 205
    69120 Heidelberg
    Germany

    Tel: +49-(0)6221-54 14050


 Email: pozzetti@mathi.uni-heidelberg.de

With the project Rigidity, deformations and limits of maximal representations I am part of the DFG priority program SPP 2026 Geometry at infinity

I am head of an Emmy-Noether research group on Discrete subgroups of semisimple Lie groups beyond Anosov

Group members:

  1. Gabriele Viaggi (Postdoc)
  2. Giulio Belletti (Postdoc)
  3. Mitul Islam (Postdoc)
  4. Marta Magnani (PhD student)
  5. Colin Davalo (PhD student)

Research interests: Discrete subgroups of semisimple Lie groups, Anosov and maximal representations, (complex) hyperbolic geometry, (Higher rank) Teichmüller-Thurston Theory, geometric group theory, bounded cohomology

Published/accepted papers:

  1. (with B. Duchesne, J. Lecureux) Boundary maps and maximal representations on infinite dimensional Hermitian symmetric spaces
    Preprint. Available online: arXiv:1810.10208 Accepted for publication ETDS
  2. (with M. Burger, A. Iozzi, A. Parreau) Currents, Systoles, and Compactifications of Character Varieties
    Preprint. Available online: arXiv:1902.07680 Accepted for publication PLMS
  3. (with F. Lopez, S. Trettel, M. Strube, A. Wienhard) Symmetric Spaces for Graph Embeddings: A Finsler-Riemannian Approach
    Preprint. Available online: arXiv:2106.04941 Accepted for publication ICML
  4. (with S. Maloni) Geometric limits of cyclic subgroups of SO(1, k+1) and SU(1, k+1)
    Preprint. Available online: arXiv:2008.11653 Accepted for publication Algebraic & Geometric Topology
  5. (with J. Beyrer) A collar lemma for partially hyperconvex surface group representations
    Preprint. Available online: arXiv:2004.03559 Accepted for publication TAMS
  6. (with M. Burger, A. Iozzi, A. Parreau) The real spectrum compactification of character varieties: characterizations and applications
    Comptes Rendus. Mathematique, Tome 359 (2021) no. 4, pp. 439-463. pdf
  7. (with A. Sambarino, A. Wienhard) Conformality for a robust class of non-conformal attractors
    Journal für die reine und angewandte Mathematik (Crelles Journal), vol. 2021, no. 774, 2021, pp. 1-51 pdf
  8. (with F. Fanoni) Basmajian-type inequalities for maximal representations.
    Journal of Differential Geometry, Vol. 116, No. 3 (2020), pp. 405-458. pdf
  9. (with F. Franceschini, R. Frigerio, A. Sisto) The zero norm subspace of bounded cohomology of acylindrically hyperbolic groups.
    Commentarii Mathematici Helvetici 94-1 (2019), 89--139 pdf
  10. (with M. Burger) Maximal representations, non Archimedean Siegel spaces, and buildings
    Geometry & Topology 21-6 (2017), 3539--3599 pdf
  11. Boundary maps and maximal representations of complex hyperbolic lattices into SU(m,n).
    PhD Thesis, ETH Zurich pdf
  12. Maximal representations of complex hyperbolic lattices into SU(m, n).
    Geom. Funct. Anal. 25 (2015), no. 4, 1290–1332 pdf
  13. (with R. Frigerio, A. Sisto) Extending higher dimensional quasi-cocycles.
    J. Topol. 8 (2015), no. 4, 1123–1155 pdf
  14. (with M. Bucher, M. Burger, R. Frigerio, A. Iozzi, C. Pagliantini) Isometric properties of relative bounded cohomology.
    J. Topol. Anal. 6 (2014), no. 1, 1-25.pdf

Preprints:

  1. (with J. Beyrer) Positive surface group representations in PO(p,q)
    Preprint. Available online: arXiv:2106.14725
  2. (with J. Beyrer) Degenerations of k-positive surface group representations
    Preprint. Available online: arXiv:2106.05983
  3. (with M. Burger, A. Iozzi, A. Parreau) Positive crossratios, barycenters, trees and applications to maximal representations
    Preprint. Available online: arXiv:2103.17161
  4. (with M.Bridgeman, A. Sambarino, A. Wienhard) Hessian of Hausdorff dimension on purely imaginary directions
    Preprint. Available online: arXiv:2010.16308
  5. (with A. Sambarino, A. Wienhard) Anosov representations with Lipschitz limit set
    Preprint. Available online: arXiv:1910.06627
  6. (with O. Hamlet) Classification of tight homomorphisms
    Preprint. Available online: arXiv:1412.6398

Expository/notes:

  1. Higher rank Teichmüller theories Exposé 1161 in the Séminaire N. Bourbaki (Mars 2019)
  2. Compactifications via affine buildings Notes for the Workshop on compactifications of moduli spaces of representations
  3. Maximal representations Notes for the Workshop on Sp(4,R)-Anosov representations
  4. Maximal representations of complex hyperbolic lattices Oberwolfach reports 30 (2015)
  5. Bounded cohomology and the simplicial volume of the product of two surfaces Master Thesis (2011)

Service:

I am co-organizer of

Teaching in Heidelberg:

Past teaching:

Student supervision: